# SDR UALA2012022001039

- Difficulty date: February 19, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 46,241 hours, 5,653 cycles
- Engine: Pwa PW4090
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Condition: Faulted
- Location: Rt Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL VALVE RT RIGHT ENGINE HIGH PRESSURE FUEL SHUTOFF VALVE (HPSOV) OR RIGHT SPAR FUEL VALVE POSITION DISAGREES WITH COMMANDED POSITION.  (ADVISORY) REPLACED RELAY K76207 AND ENGINE IDLE RUN CHECKED NORMAL PER JRH.
